# SDR CAL951096

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 950
- Part time: 65,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT FLOOR SUPPORT PANEL WAS FOUND CORRODED IN THE AFT CARGO COMPARTMENT AT BS 950-950F.  THE FLOOR SUPPORT PANEL WAS REMOVED.  A NEW FLOOR SUPPORT PANEL WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, 51-10-6, AND 51-10-2.  (M)
